Facebook Pixel
EmpowHER Guest

I'm worried that I am pregnant

By Anonymous September 11, 2011 - 10:03am
Rate This

Okay so my boyfriend and I have been having unprotected sex for over 2 weeks and about a week ago he told me accidentally came inside me. I am on birth control but when I got to college I kept forgetting to take it until recently. When he told me I took Next Choice two days later but I have gone through all my white birth control pills (the ones your supposed to have your period with) and still no period, but i've had some really light spotting and i've been feeling nauseated a lot, especially when I eat certain things or smoke. I'm getting really nervous.

Add a Comment1 Comments

Hi Anon,

Side effects with Next Choice®
include nausea, abdominal pain, fatigue,
headache, dizziness, breast tenderness, vomiting, and diarrhea. Menstrual bleeding may be heavier or lighter, earlier or later after taking Next Choice®
If your period is more than a week late, please take a pregnancy test.

Good Luck,


September 11, 2011 - 12:49pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.